# SDR DALA2024011600616

- Difficulty date: July 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CRACK AND DENT FOUND TO LOWER FWD EDGE OF NO. 2 CARGO DOOR OUTER SKIN. CORRECTIVE ACTION: REF ERA 610197-14. (4901996)
